# SDR AALA20130623002

- Difficulty date: June 23, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 47,774 hours, 6,201 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Leaking
- Location: Nr 7 Spoiler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LT HAND HYDRAULIC QUANTITY LOSS AFTER CLIMB OUT.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  REPLACED NR SEVEN SPOILER PCU THAT WAS LEAKING.  SYSTEM GROUND CHECKED NORMAL.
